# SDR SWAA2022072518614

- Difficulty date: June 14, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* AFT CABIN FLOORBEAM STA 967 WL 208.1 HAS CORROSION AROUND FASTENER HOLES BETWEEN RBL 28 AND RBL 47 AS MARKED 124-032 / [01] REMOVED CORROSION AT STA 967 FLOORBEAM UPPER CHORD FROM RBL 28 AND RBL 47 WL 208 REF B737-700 SRM 51-10-02-0G-0.;[04] VERIFIED 1 & 3.;[05] RECEIVED T-CHORD P# 22-153-01884-1 FROM OUTSIDE VENDOR PREMIER A.S CORP. MACHINE T-CHORD TOP AND VERTICAL FLANGE PER EA 22-153-01884-W1P1 AND BAC 1518-1207;[06] LOCATED AND STARTED DRILLED NEW FLOORBEAM AND SPLICES REPAIR AT STA 967 BETWEEB RBL-30 TO RBL-56 REF USED 51-40-05-0G-0; VERIFIED 8.;[10] OK TO TREAT AND PRIME.;[11] TREATED AND PRIME FLOORBEAM AND REPAIR PARTS REF USED SRM 51-20-01-0G-0;[12] VERIFIED 11. OK TO INSTALL REPAIR PARTS.;[13] MIXED BMS 5-95 (PR 870C80)BY TIME 13:00 07/02/2022 SQUEEZE OUT BY TIME 21:00 07/05/2022;[14] INSTALLED REPAIR PART ON AREAS AT AFT CABIN FLOORBEAM STA 967 WL 208.1 AS PER REF B737-700 SRM 51-40-02-0G-0 AND EA # 22-153-01884-WIP [16] ADD ON STEP #6 LOCATED AND DRILLED COMPLETED, NEW FLOORBEAM AND SPLICES REPAIR AT STA 967 BETWEEB RBL-30 TO RBL-56 REF USED 51-40-05-0G-0 1[20] LATE ENTRY:AFTER UT THICKNESS CHECK FOUND 0.124' AT RBL-28 STA 967 FOUND WHITING LIMITS ALLOWABLE DAMAGE REF USED SRM 53-70-51-1A-1 STEP 4.D(2)FIG 103 DETAIL B;[21] CORRECTION : AFTER UT THICHNESS CHECK FOUND 0.124' AT RBL-28 STA 967 FOUND WITHING LIMITS ALLOWABLE DAMAGE REF USED 53-70-51-1A-1 STEP 4.D(2) FIG 103 DETAIL B;
